SIMONE DOVETTA

Scarica il contatto come vcard Foto

Dottorando - Dottorando interateneo (Unito)

Pubblicazioni più recenti

Dovetta, S.; Serra, E.; Tilli, P. (2020)
NLS ground states on metric trees: existence results and open questions. In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, vol. 102, pp. 1223-1240. ISSN 0024-6107 Download fulltext
Dovetta, S.; Serra, E.; Tilli, P. (2020)
Uniqueness and non–uniqueness of prescribed mass NLS ground states on metric graphs. In: ADVANCES IN MATHEMATICS, vol. 374. ISSN 0001-8708 Download fulltext
Dovetta, S.; Tentarelli, L. (2020)
Ground states of the L^2-Critical NLS Equation with Localized Nonlinearity on a Tadpole Graph. In: Operator Theory: Advances and Applications / S.N., S.L., Springer Science and Business Media Deutschland GmbH, pp. 113-125. ISBN: 978-3-030-44096-1 Download fulltext
Adami, R.; Dovetta, S.; Ruighi, A. (2019)
Quantum graphs and dimensional crossover: The honeycomb. In: COMMUNICATIONS IN APPLIED AND INDUSTRIAL MATHEMATICS, vol. 10, pp. 109-122. ISSN 2038-0909 Download fulltext
Dovetta, Simone; Tentarelli, Lorenzo (2019)
L2 -critical NLS on noncompact metric graphs with localized nonlinearity: topological and metric features. In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 58. ISSN 0944-2669 Download fulltext
Braides, Andrea; Cermelli, Paolo; Dovetta, Simone (2019)
Gamma-limit of the cut functional on dense graph sequences. In: ESAIM. COCV. ISSN 1292-8119
Adami, Riccardo; Dovetta, Simone; Serra, Enrico; Tilli, Paolo (2019)
Dimensional crossover with a continuum of critical exponents for NLS on doubly periodic metric graphs. In: ANALYSIS & PDE, vol. 12, pp. 1597-1612. ISSN 1948-206X
Dovetta, Simone (2018)
Existence of infinitely many stationary solutions of the L^2-subcritical and critical NLSE on compact metric graphs. In: JOURNAL OF DIFFERENTIAL EQUATIONS. ISSN 0022-0396
Claudio, Cacciapuoti; Dovetta, Simone; Serra, Enrico (2018)
Variational and stability properties of constant solutions to the NLS equation on compact metric graphs. In: MILAN JOURNAL OF MATHEMATICS, vol. 86, pp. 305-327. ISSN 1424-9286
Adami, Riccardo; Dovetta, Simone (2018)
One-dimensional versions of three-dimensional system: Ground states for the NLS on the spatial grid. In: RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI, vol. 39, pp. 181-194. ISSN 1120-7183
Vedi tutte le pubblicazioni su Porto@Iris